# SDR HALA2019040320158

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #20 BETWEEN FRAME 53.2 AND 54.5 AT +Y2462 IS CORRODED AT LOCATIONS: FR53.3+3", FR53.3+13", FR53.2 FAULT DESCRIPTION: SEAT TRACK BETWEEN FRAME  
53.2 AND 54.5 AT +Y2462 IS CORRODED AT LOCATIONS: FR53.3+3", FR53.3+13", FR53.2. // CORROSION REMOVED AS PER SRM 51-74-00 REV 98.01. DAMAGE     
DIMENSIONS: FR53.3+3" SUPERIOR L= 1.50" W=1.0" DEPTH=0.070", FR53.3+13" L=1.50" W=1.0" DEPTH 0.010", FR53.2 L=1.0" W=.25"
DEPTH 0.010". VERNIER CALIPER USED P/N: 505-717 S/N: ITWA17491. ASSESSED AS OUTSIDE OF SRM 53-31-15 REV 98.01 LIMITS. RII      
CARRIED OUT AS PER HAL GMM VOL 1 CHAP 5. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER
SRM 51-72-11 REV 98.01 AND AIRBUS DRAWING F53326931 ISSUE A. TORQUE WRENCH USED P/N: 11037 S/N: TZA04959. JOB COMPLETE.
